Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 13, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 18, 2024, 10:38 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2024, 10:38 PM MDT (04:38 UTC)
- Expired
- May 18, 2024, 11:15 PM MDT
- In force
- 37 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Kiowa County, CO, Prowers County, CO
The radar
The Goodland radar (KGLD), 153 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 957 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 2473 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted.
644
WUUS55 KPUB 190438
SVRPUB
COC061-099-190515-
/O.NEW.KPUB.SV.W.0013.240519T0438Z-240519T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1038 PM MDT Sat May 18 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Prowers County in southeastern Colorado...
Southeastern Kiowa County in southeastern Colorado...
* Until 1115 PM MDT.
* At 1038 PM MDT, a severe thunderstorm was located near Granada, or
12 miles east of Lamar, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Holly, Granada, Hartman, and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3789 10239 3802 10258 3837 10236 3818 10204
3807 10204
TIME...MOT...LOC 0438Z 226DEG 29KT 3802 10239
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez2 follow-up statements
116
WWUS55 KPUB 190450
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1050 PM MDT Sat May 18 2024
COC061-099-190515-
/O.CON.KPUB.SV.W.0013.000000T0000Z-240519T0515Z/
Prowers CO-Kiowa CO-
1050 PM MDT Sat May 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES...
At 1049 PM MDT, a severe thunderstorm was located over Granada, or 16
miles west of Coolidge, moving northeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Holly, Granada, Hartman, and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3792 10233 3805 10256 3837 10236 3818 10204
3807 10204
TIME...MOT...LOC 0449Z 226DEG 29KT 3809 10230
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez182
WWUS55 KPUB 190506
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1106 PM MDT Sat May 18 2024
COC061-099-190515-
/O.CON.KPUB.SV.W.0013.000000T0000Z-240519T0515Z/
Prowers CO-Kiowa CO-
1106 PM MDT Sat May 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES...
At 1105 PM MDT, a severe thunderstorm was located over Hartman, or 13
miles northwest of Coolidge, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Holly, Granada, Hartman, and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3797 10222 3812 10236 3836 10234 3818 10204
3807 10204
TIME...MOT...LOC 0505Z 226DEG 27KT 3813 10222
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RodriguezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 5:20 PM MDT, 5 hours 18 minutes earlier. Its key messages:
- A few strong/severe storms possible this afternoon over the plains.
- Strong to severe storms possible once again over the far eastern plains tomorrow afternoon.
- Warm, dry, and windy for Monday, with isolated thunderstorms favoring the higher terrain and far eastern plains.
- Better chance for showers and thunderstorms Tuesday through Tuesday night.
Area forecast discussion, May 18, 5:20 PM MDT, 5 hours 18 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 520 PM MDT Sat May 18 2024 .KEY MESSAGES... - A few strong/severe storms possible this afternoon over the plains. - Strong to severe storms possible once again over the far eastern plains tomorrow afternoon. - Warm, dry, and windy for Monday, with isolated thunderstorms favoring the higher terrain and far eastern plains. - Better chance for showers and thunderstorms Tuesday through Tuesday night. && .SHORT TERM /THROUGH SUNDAY/... Issued at 155 PM MDT Sat May 18 2024 Currently... Scattered showers and thunderstorms were located in the Pikes Peak region and extended southwest into Fremont county. Another line of convection was noted over the central mtns. Shear was quite favorable over the I-25 corridor with the stout SE winds in place over the mid level westerlies, but CAPE values were running about 500 J/kg. Some weak rotation was noted with the cells up in far northern El Paso county. Rest of today into tonight... Main concern for stronger storms in the short term will generally be north of Pueblo to Springfield CO line. Best CAPE will be over Kiowa county later this afternoon into the evening hours and overall best chance of a severe storm getting going will be over Kiowa county region, later this evening. Activity is likely to clear all of the region by the mid to late evening hours. Otherwise, anticipate clear skies later tonight with mid temps around 50F tomorrow morning plains, 40s valleys and 30 and 40s mtns. Tomorrow... Main forcing tomorrow will move across the region relatively early, and likewise the best chance for stronger storms will be over the far eastern plains during the mid afternoon (2-4 pm) time frame. SPC currently has slight risk up the the KS/CO border and cannot argue with this. Over the remainder of the region a few high based storms will be possible with the main concern being some gusty winds. Otherwise it will be quite warm tomorrow as breezy west to southwest surface winds will be in place, and with downslope in place, it will get warm. Expect highs around 90F along the KS border with mid to upper 80s over the rest of the plains. winds will be in the 15-20 mph range with G25-35kt, with stronger winds in the mtns. The only fire weather zone with fuels favorable for critical fire behavior is zone 225 (Southern Mtns), however min RH values will only be at around 15% so no fire wx high lights anticipated at this time. \/Hodanish && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Issued at 155 PM MDT Sat May 18 2024 Sunday night through Monday...Upper trough of low pressure over the Pacific NW will begin to strengthen and push east into the Rocky Mt region, increasing southwest flow aloft across the Four Corners and CO. This will provide for a very mild night Sunday night and warming temps on Monday, but increasing mid and high level moisture will mean an increase in cloud cover through the day from the west as well as isolated to scattered convection initiating over the higher terrain by midday Mon. In addition, though dry downsloping air will push east across the plains during the afternoon, models are indicating some low level moisture seeping back into the far eastern plains during the morning. This should provide the fuel for isolated storm development during the afternoon for a few hours before the dry air overcomes. As for fire weather concerns, weather parameters are there for portions of the forecast area but latest fuels info indicates green up underway so no firewx highlights at this time. As for temps, plan on highs Mon in the 70s for the high valleys and mid 70s to mid 80s for the plains. Tuesday and Wednesday...Upper trough crosses the Rocky Mt region Tue, bringing a quick 1 to 3 inches of new snow to the central mts as well as slightly cooler temps and shower chances to the plains thanks to a midday cold front. All of the higher terrain will likely see some light snow, but the central mts and the Pikes Peak region will see the most since the positions of this upper system will favor the northern half of the state. Plan on scattered showers and isolated thunderstorms across the eastern plains Tue afternoon and evening, then lingering llvl moisture sparking isolated convection again on Wed. Both days will be slightly cooler, with highs in the 60s for the high valleys, and upper 60s to upper 70s for the plains. Thursday through Saturday...Long range models indicate that another Pacific low pressure system will gather strength Thu, then push across the Rockies Fri and Sat. There is some disagreement on how far south this system will dip, with the extended procedure currently siding with a more northern track which will keep the forecast area under dry and warm west to southwest flow with just some isolated convection possibilities. Plan on highs all three days in the mid 60s to around 70F for the high valleys, and mid 70s to mid 80s for the plains. Moore && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 515 PM MDT Sat May 18 2024 At KCOS and KPUB, will carry vcts until 02z at both sites, and would expect brief periods of strong and erratic outflow winds gusting to 40 kts at times. Storms then end after 02z with VFR conditions overnight and through the day Sun. S-SW winds will strengthen Sun after 18z, with some gusts over 20 kts at KCOS through the afternoon. At KALS, VFR the next 24 hrs. SW winds will diminish this evening, the reappear 17z-18z Sun, with gusts to 25 kts. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...PETERSEN
Hazardous weather outlook, May 18, 11:33 AM MDT, 11 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1133 AM MDT Sat May 18 2024 COZ058>089-093>099-191745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1133 AM MDT Sat May 18 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will form over the mountains early this afternoon with most of the activity occurring north of highway 50. The thunderstorm activity will then move east and move across the greater Pikes Peak region during the mid to late afternoon time period. The storms will then continue to move across the far eastern plains this evening, with most of the activity remaining north of a line from La junta to Springfield. Strong gusty winds of 45 to 55 mph will be possible, with local gusts to 60 mph possible, especially over the far eastern plains. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated thunderstorms, a few possibly severe, are possible across the eastern plains Sunday, and again on Monday. Additional showers and thunderstorms are expected across portions of the higher terrain and plains Tuesday and Tuesday night. Snowfall across the higher terrain will be minor, with the risk of severe weather anticipated to be low at this time. Periods of warm, dry, and windy conditions are expected next week. At this time, highest confidence for these conditions to occur is on Sunday and again Monday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 34/34
In the hours before
Special weather statement, May 18, 8:42 PM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
842 PM MDT Sat May 18 2024
COZ095>097-190315-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
Eastern Kiowa County CO-
842 PM MDT Sat May 18 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN KIOWA AND NORTH CENTRAL
BENT COUNTIES THROUGH 915 PM MDT...
At 842 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Wild Horse Point to near
Arlington to 10 miles east of Blue Lake. Movement was northeast at 25
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eads, Haswell, and Blue Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3819 10302 3831 10329 3852 10343 3853 10317
3861 10317 3861 10290 3860 10261
TIME...MOT...LOC 0242Z 212DEG 23KT 3857 10338 3837 10325 3828 10306
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
mwSpecial weather statement, May 18, 9:07 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
907 PM MDT Sat May 18 2024
COZ095>098-190345-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
907 PM MDT Sat May 18 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PROWERS...CENTRAL
KIOWA AND NORTHEASTERN BENT COUNTIES THROUGH 945 PM MDT...
At 907 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northeast of Has35ll to near Eads to
Neegronda Reservoir. Movement was northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eads, Neeoshe Reservoir, Sweetwater Reservoir, Chivington, Brandon,
Neegronda Reservoir, and Queens Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3841 10229 3820 10283 3839 10291 3861 10315
3861 10236
TIME...MOT...LOC 0307Z 232DEG 35KT 3863 10304 3847 10281 3832 10278
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
mwLocal storm report, May 18, 9:32 PM MDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
932 PM MDT Sat May 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM Hail 3 SSW Wiley 38.11N 102.74W
05/18/2024 M1.00 Inch Prowers CO Storm Chaser
Reported via social media.
&&
mwSpecial weather statement, May 18, 9:55 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
955 PM MDT Sat May 18 2024
COZ096-190430-
Eastern Kiowa County CO-
955 PM MDT Sat May 18 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KIOWA COUNTY
THROUGH 1030 PM MDT...
At 955 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sheridan Lake, or 23 miles south of Cheyenne Wells, moving east at 35
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sheridan Lake and Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3838 10239 3861 10241 3862 10218 3861 10212
3862 10211 3861 10205 3848 10204 3838 10205
TIME...MOT...LOC 0355Z 257DEG 28KT 3848 10232
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, May 18, 10:12 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1012 PM MDT Sat May 18 2024
COZ096-098-190445-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
1012 PM MDT Sat May 18 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PROWERS AND SOUTHEASTERN
KIOWA COUNTIES THROUGH 1045 PM MDT...
At 1012 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Queens Reservoir to near Lamar
to 14 miles southwest of Granada. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lamar, Granada, Hartman, and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3838 10221 3819 10222 3797 10219 3794 10258
3813 10263 3836 10253
TIME...MOT...LOC 0412Z 244DEG 22KT 3830 10248 3811 10257 3796 10253
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, May 18, 10:14 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1014 PM MDT Sat May 18 2024
COZ095-097-098-190445-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-
1014 PM MDT Sat May 18 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PROWERS...SOUTH
CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES THROUGH 1045 PM MDT...
At 1014 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Haswell, or 27 miles northwest of Lamar, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Neegronda Reservoir and Sweetwater Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3820 10310 3838 10312 3850 10281 3823 10273
TIME...MOT...LOC 0414Z 256DEG 21KT 3831 10303
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 6:27 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| May 18, 7:00 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| May 18, 7:08 PM MDT | Special Weather Statement | PUB | Bent | 37 min |
| May 18, 7:16 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| May 18, 7:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 51 min |
| May 18, 7:49 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 26 min |
| May 18, 7:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 47 min |
| May 18, 8:05 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| May 18, 8:11 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| May 18, 8:32 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 28 min |
| May 18, 8:42 PM MDT | Special Weather Statement | PUB | Kiowa | 33 min |
| May 18, 8:59 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 46 min |
| May 18, 9:07 PM MDT | Special Weather Statement | PUB | Kiowa | 38 min |
| May 18, 9:48 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 27 min |
| May 18, 10:12 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| May 18, 10:14 PM MDT | Special Weather Statement | PUB | Kiowa | 31 min |
| May 18, 10:52 PM MDT | Special Weather Statement | PUB | Kiowa | 38 min |
| May 18, 11:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 34 min |
| May 19, 3:26 AM MDT | Fire Weather Watch | PUB | Costilla, Custer, Huerfano, Las Animas, Pueblo, Saguache | 11 hr |
| May 19, 1:07 PM MDT | Special Weather Statement | PUB | Baca, Prowers | 38 min |
| May 19, 1:28 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| May 19, 1:38 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 67 min |
| May 19, 2:15 PM MDT | Red Flag Warning | PUB | Costilla, Custer, Huerfano, Las Animas, Pueblo, Saguache | 30 hr |
| May 19, 2:34 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| May 19, 3:12 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.